Cookies?
Library Header Image
LSE Research Online LSE Library Services

A note on one-dimensional chaotic maps under time reversal

Cheng, B and Tong, Howell (1992) A note on one-dimensional chaotic maps under time reversal. Advances in Applied Probability, 24 (1). pp. 219-220. ISSN 0001-8678

Full text not available from this repository.

Abstract

We have furnished further examples on the connection between some standard one-dimensional chaotic deterministic models and stochastic time series models via time reversal.

Item Type: Article
Official URL: http://www.appliedprobability.org/ap.html
Additional Information: © 1992 Applied Probability Trust
Library of Congress subject classification: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 07 Jul 2008 13:52
URL: http://eprints.lse.ac.uk/6423/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only